Journal article icon

Journal article

On integrability of classical superstrings in AdS 5 × S 5

Abstract:
We explore integrability properties of superstring equations of motion in AdS 5 × S 5. We impose light-cone kappa-symmetry and reparametrization gauges and construct a Lax representation for the corresponding hamiltonian dynamics on subspace of physical superstring degrees of freedom. We present some explicit results for the corresponding conserved charges by consistently reducing the dynamics to AdS 3 × S 3 and AdS 3 × S 1 subsectors containing both bosonic and fermionic fields. © SISSA 2005.

Actions


Access Document


Journal:
Journal of High Energy Physics More from this journal
Volume:
2005
Issue:
7
Pages:
23-52
Publication date:
2005-07-01
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
Language:
English
Keywords:
Pubs id:
pubs:196234
UUID:
uuid:23f5c15a-b123-4c78-b4f3-b9991cd57e3a
Local pid:
pubs:196234
Source identifiers:
196234
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP